# SDR 07FDEA02265

- Difficulty date: June 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651593920
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME, SHEAR TIE, IS CORRODED, BS 720, STR 27L-28L,  WL 148.    LEVEL 1 CORROSION.  REMOVED CORROSION, TREATED AND PRIMED REF SRM 51-10-6 AND 51-10-2. ORIGINAL THICKNESS .050".  REMAINING .047" MATERIAL LOSS IS .003" WITHIN LIMITS REF SRM 53-10-1 NR TOOL NR 18172 CAL.
